# SDR SWAA2013032214005

- Difficulty date: March 17, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 33,055 hours, 19,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 8111313701
- Condition: Broken
- Location: Control Panel
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT CONSOLE PUSH TO BUTTON COVER SPRING BROKEN.  REMOVED AND REPLACED SPRING PER M/M.
